MathSciNet Relay Station
MathSciNet bibliographic data
MR1283294 13A30 (05C90 13H10)
Simis, Aron; Vasconcelos, Wolmer V.; Villarreal, Rafael H. On the ideal theory of graphs. J. Algebra 167 (1994), no. 2, 389–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement